# SDR CALA2025063006055

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 36,632 hours, 13,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE MATERIAL STICKING OUT AT BOTTOM ADJUSTED DOOR 2R SLIDE FLAP TO NML. REF AMM25-66-01-400-803
